# SDR C2XA11RI081

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 19,630 hours, 15,439 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5154
- Condition: Defective
- Location: Landing Gear
- Part time: 18,738 hours, 10,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5837 - RIC - FLIGHT CREW REPORTED LG AIR GRND FAIL MESSAGE ON EICAS AFTER T/O.  CREW DIVERTED FLIGHT TO RIC AND LANDED UNEVENTFULLY.  RIC MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
